# SDR HNAA2021011400023

- Difficulty date: December 22, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 36,724 hours, 36,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48 CARGO DOOR CUTOUT CENTER SILL HAS CORROSION.  R & R CARGO DOOR CUTOUT LOWER SILL, IAW EMB-145 SRM 51-40-02.
